# SDR MASA2011041802435

- Difficulty date: April 17, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 16,672 hours, 13,167 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT CLOSE AND LATCH.  CLEANED AND LUBED DOOR CAMS.
